# SDR HEEA968052

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Dented
- Location: T/R
- Part time: 692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS DENTED.  (FOUND .040 DENT ON LEADING EDGE.
